# SDR SWAA980204

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22900131
- Condition: Low Press
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SC, FOUND FWD SERVICE DOOR ESCAPE SLIDE PRESS LOW.  REPLACED PER BOEING M/M.
